1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

Life after suboxone taper

Discussion in 'Freedom from Hell ~ Staying Clean~' started by K.Nicole, Aug 10, 2017.

  1. K.Nicole

    K.Nicole New Member

    I started using suboxone 1 year ago to help me get my life back on track and get off of methadone. I was on methadone maintenance for about a year before i started the suboxone to get off of heroin. I started using heroin after a perc habit got to expensive and hard to find, this was all on and off for about 4 years. So in total I have been using some sort of opiate/opiod for about 5-6 years. I am now 24.

    The methadone worked and i started tapering almost immediatley, but i started to realize i wasn't myself still and i felt i was getting high. Also having to go in everyday and the kind of people that were there at the clinic to get their dose everyday made me realize it wasn't for me or what i wanted. To me, it is honestly a legal heroin, it got me high and the detox i had to go through to get on the suboxone for 48-72 hours (I was only on 3mg) was pure hell

    After getting on the suboxone and finding a dose that was right for me, (way lower than what the dr wanted me to be on), i started tapering. I have been slowly tapering for a year. I got into college, i was working and my life is back on track. I am now also expecting a baby girl in 2 months! So life is good. But, im not sure what im experiencing now. Im almost 2 weeks into no suboxone, no nothing. It feels so good to know i am finally free from being dependent on drugs, i have been working so hard to get here, but i feel SO TIRED. its physically hard to even lift and arm, I don't feel "happy" generally and can't get excited over things, i think im confused on how i am suppose to feel being on nothing. Since i can't work because of my pregnancy (it was a physical job), im home alot and quite bored, my classes just ended and i have no motivation to go anywhere or do much. Maybe i am overthinking it. I tapered to a micro-dose, i took the dose so low that i was eventually taking a crumb, because i am pregnant i had to avoid alot of WD's. So I didnt jump from a high dose.

    Will i get over this? I'm not sure if this is something most experience or if this is just me i guess. Its been so long like i said im not sure how i should feel and think. Im so scared to be depressed after i have the baby, I try to think everything will be ok, but its like time is going by SO SLOW now and its quite boring. Normally i would be able to relax at home and be ok but being at home its like the days last forever and i feel so empty and bored. Any info from those who have been through a successful suboxone taper or even any opiate taper is very much appreciated.
     
  2. spring

    spring Administrator

    Well first of all, at two weeks your body and brain are just now feeling the effects of no Sub. That drug takes awhile to leave your system whether you can feel it or not.

    You WILL bounce back, but it's going to take time. Your brain isn't making it's own endorphins yet (though Drs will tell you that you produce your own endorphins while on Sub). I don't believe that for a second but I'm not a medical professional.

    The only way I know of to kickstart your endorphin production is exercise. You've heard of the runners high? Well, you can pretty much get that by walking at a brisk pace as well,, just not as intense, but anything will help at this point. Just hang in there. This will pass eventually. It will.

    Also keep in mind that you are not in your "normal" state right now. Normal to you was being under the influence so things feel foreign right? Eventually your brain will reset itself but like everything else, it takes time.

    It will all pass...
     
  3. K.Nicole

    K.Nicole New Member

    Thank you spring. As for feeling foreign, yes in a way. I actually feel how i used to feel like the day after taking percs for a few days when i first started way back when, so it feels familiar just havent felt this way in a long time and it isnt something i wanted to remember. But yes i keep telling myself it will pass just to hang in there, its all i can do! I would never use while pregnant and to go back to using subs would be so stupid, especially that i had tapered down to literally a half of 1/8 of a pill, it was a crumb lol but i know this drug was very powerful thats why i resisted to start where they wanted me to start and i always kept my eyes on the goal of using it as a tool to get my life back and getting off. I knew this day would come i just forgot about the mental aspect of it, yea psychically im good but mentally im adjusting and it can be difficult at certain times of the day.

    As for walking you are right, I always walk even before this, Im just psychically active and i eat and organic vegetarian diet but being pregnant and it being summer PLUS the no motivation and lack of energy is just alot, but even if i manage to just walk around the block it helps.

    Peace&Love and thank you for the reply. This forum/website seems kind of dead.
     

Share This Page